Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 10 (1987), Issue 4, Pages 707-724
http://dx.doi.org/10.1155/S0161171287000814

On measure repleteness and support for lattice regular measures

1Department of Mathematics, Polytechnic Institute of New York, Brooklyn, NY 11201, USA
2Department of Mathematics, Long Island University, Brooklyn, NY 11201, USA

Received 31 October 1984

Copyright © 1987 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

George Bachman and P. D. Stratigos, “On measure repleteness and support for lattice regular measures,” International Journal of Mathematics and Mathematical Sciences, vol. 10, no. 4, pp. 707-724, 1987. doi:10.1155/S0161171287000814